# SDR YENA200505

- Difficulty date: January 10, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 637 hours, 227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Unsecure
- Location: Rt Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON BOARDING, EMERGENCY EXIT ROW SLIDE ARM INDICATOR INTERMITTENT A/C RIGHT.  SECURED AFT RT EMERGENCY LATCH PIN IAW MM, OPS CK NORM 52-21-00.
